# SDR A6WA2017072545126

- Difficulty date: July 21, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,639 hours, 33,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING ACCESS PANEL ATTACH BRACKET CRACKED AT BS 449.    REPLACED ATTACH BRACKET IAW SRM 51-42-06, AND 51-42-13.
